Criteria of smoothness and analyticity of a semigroup-generalized function in a locally convex space
Doklady Akademii Nauk, Tome 203 (1972) no. 2, pp. 270-273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_2_a2,
author = {Yu. M. Vuvunikyan},
title = {Criteria of smoothness and analyticity of a semigroup-generalized function in a locally convex space},
journal = {Doklady Akademii Nauk},
pages = {270--273},
year = {1972},
volume = {203},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_2_a2/}
}
TY - JOUR AU - Yu. M. Vuvunikyan TI - Criteria of smoothness and analyticity of a semigroup-generalized function in a locally convex space JO - Doklady Akademii Nauk PY - 1972 SP - 270 EP - 273 VL - 203 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1972_203_2_a2/ LA - ru ID - DAN_1972_203_2_a2 ER -
Yu. M. Vuvunikyan. Criteria of smoothness and analyticity of a semigroup-generalized function in a locally convex space. Doklady Akademii Nauk, Tome 203 (1972) no. 2, pp. 270-273. http://geodesic.mathdoc.fr/item/DAN_1972_203_2_a2/